# SDR USAA2011102600014

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 70,412 hours, 47,066 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 113478
- Condition: Leaking
- Location: Ac Bay
- Part time: 80,331 hours, 59,795 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED AN INTERMITTENT BURNING RUBBER SMELL IN FLIGHT DECK DURING FLIGHT.  SMELL WENT AWAY WHEN LEFT PACK WAS SWITCHED OFF.  MAINTENANCE FOUND THE LT ACM LEAKING OIL.  REPLACED LT WATER SEPARATOR BAG PER AMM 21-51-41 AND REPLACED LT ACM PER AMM 21-51-11.  OPS CHECK GOOD.  ALSO, GENERAL INSPECTION OF ELECTRICAL WIRES AND ITEMS REVEALED THE LEFT I/B LANDING LIGHT CONTROL SWITCH AND TERMINALS SHOW SIGNS OF OVERHEATING.  REMOVED AND REPLACED LEFT I/B LANDING LIGHT SWITCH AND RETERMINATED WIRES TO SWITCH PER SWPM 20-30-11.  OPS CHECK GOOD.
